# SDR SWIA200211037

- Difficulty date: July 8, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 13,379 hours, 19,541 cycles
- Engine: Pwa PW118B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 2062
- Condition: Discharged
- Location: E/E Bay
- Part time: 3,976 hours, 5,316 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O BRAKES AURAL WARNING ON T/O ROLL WITH BRAKES RELEASED.  ABORTED T/O.  REMOVED AND REPLACED EMERGENCY BATTERY, OPS CHECK GOOD.
